MAUDE Adverse Event Report: LIMACORPORATE S.P.A. SMR SHOULDER SYSTEM; REVERSE LINER 40MM +6MM

LIMACORPORATE S.P.A. SMR SHOULDER SYSTEM; REVERSE LINER 40MM +6MM
Model Number 1365.50.820
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/27/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Shoulder revision surgery has been performed on (b)(6), 2026, due to failure of glenoid components.Previous surgery occurred on (b)(6), 2024, when a reverse configuration consisting of both limacorporate and another manufacturer components were implanted.During the revision surgery hereby reported, the pre-existing reverse shoulder configuration was converted to a hemiarthroplasty configuration, due to failure of the glenoid components produced by the other manufacturer.The previously implanted components, including the smr reverse liner +6 mm d.40 mm (pn 1365.50.820, lot.23at2pj, ster.2400073), were explanted and following components were subsequently implanted: · smr finned stem, diameter 19 mm, length 80 mm (pn 1304.15.190); · smr 140° reverse humeral body (pn 1352.15.011); · smr adapter 36 mm for reverse body (pn 1352.15.200); · cta head, diameter 54 mm (pn 1323.09.540).The procedure was completed as intended.The patient is female, date of birth (b)(6) 1963.The event occurred in the united states.
 
Additional Manufacturer Narrative
Review of manufacturing records of the involved component has been performed and did not highlight any anomaly nor non-conformity on lot number 23at2pj.The manufacturer will submit a final report as soon as investigation is completed.

Brand Name
SMR SHOULDER SYSTEM
Common Device Name
REVERSE LINER 40MM +6MM
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale, 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale, 52
villanova di san daniele, udine 33038
MDR Report Key25687434
Report Number3008021110-2026-00258
Device Sequence Number21260201
Product Code PHX
UDI-Device Identifier08033390102940
UDI-Public8033390102940
Combination Product (Y/N)N
PMA/510(K) Number
K142139
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1365.50.820
Device Lot Number23AT2PJ
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/02/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexFemale